# SDR AALA20101005TUL11

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 73,461 hours, 33,739 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR TIE AT STATION 1429 BETWEEN LONGERON 2 LEFT AND LONGERON 3 LEFT.  INSTALLED NEW SHEAR TIE PER EA MD80-53-013392.
